# SDR FDEA201203170993

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 44,188 hours, 25,918 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, FLAPS WOULD NOT RETRACT FROM 20 DEG COMPLIED QRH.  RETURNED TO LAND IAW INSTRUCTION CARRIED OUT LUBRICATION ON LT FLAP TRACK AND JACKSCREW DRIVE UNITS. SERVICED LT FLAP TRACK TORQUE LIMITER, TEE GEAR BOX, DOWN DRIVE GEAR  BOX,   BEVEL GEAR AND JACKSCREWS IAW AMM.  FWD BEVEL GEAR BOX SERVICED 20 CCM.  DOWN GEAR BOX NR 3 AND NR4 SERVICED 30 EA.  SCREWJACK 1, 2, 3 & 4 FLUID OVER FLOW WHEN LEVEL PLUG REMOVED, FLUSHED TILL NEW FLUID FLOW OUT.  SCREWJACK 5 & 6 DRAINED CCM EA AND SERVICED TILL FULL.  WORK IAW AMM 12-13-27-00 AND 12-22-27-00.  R & R NR 1 SFCC IAW AMM27-51-18-04.  PERFORMED MECHANICAL AND ELECTRICAL CTRL (FLAPS) ADJ/TEST IAW AMM 27-51-00 FOUND ALL TEST PASSED.   OPERATED FLAP SEVERAL TIMES WITH BOTH ENG RUNNING, NIL ABNORMALITIES NOTED. VISUAL INSPECTION ON FLAP TORQUE LIMITER FOUND SATISFACTORY.  NO FAULT ON BOTH SFCC.
